MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH GAP PLATE SCREWS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH GAP PLATE SCREWS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 2080-0040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 11/09/2021
Type of Reportable Event Serious Injury
Event or Problem Description
This pi is for the post-revision of the patient's acetabular shell.Rep made aware on (b)(6) 2021.Patient has not been revised as of the time of pi creation.As reported: "it was reported that a left total hip replacement had a loose acetabular component done from a prior surgery, date unknown.Upon reviewing the x-rays it was apparent the cup was loose and displaced.Dr requested a revision cup, mdm liner, insert and head.He also requested a new restoration modular body due to the pre surgery identification.The procedure was performed through a posterior approach.The old cup was removed.The new body, cup liner and head were implanted per surgical technique as well as 7 screws into the acetabulum.The patient appeared to have satisfactory stability and leg length per dr.An intra operative x-ray was taken to confirm the placement.Satisfied dr closed up the procedure.I was informed yesterday (b)(6) 2021 that the new implants have again become loose and dislodged from the acetabulum.Dr is now in the planning stages for a follow up procedure." spoke to rep, who provided the usage sheet from the revision on (b)(6) 2021.Rep confirmed there are no allegations against the revised liner, head, or restoration modular proximal body, and also confirmed that no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
GAP PLATE SCREWS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
joann lavatelli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key12916834
Report Number0002249697-2021-02005
Device Sequence Number14770190
Product Code JDI
UDI-Device Identifier07613327037135
UDI-Public07613327037135
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K943549
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2026
Device Model Number2080-0040
Device Catalogue Number2080-0040
Device Lot NumberNY34TH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2021
Initial Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexFemale